# SDR SWIA202053686

- Difficulty date: October 27, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 45,260 hours, 38,168 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE NW STEERING INOPERABLE.  QRH DID NOT RESET ALSO HAD WOW INPUT CAUTION.  FLIGHT 5298-FILED CLOSED.  PERFORMED DVI OF NLG OLEO SENSOR AND WOFFW SENSORS AND FOUND THEM TO BE ICED OVER.  REMOVED ICE AS REQUIRED.  INSPECTED NLG PROXIMITY SYSTEM AND HARNESS IN REF TO AMM AND NO DEFECTS NOTED AT THIS TIME.  PERFORMED MULTIPLE GEAR SWINGS IN REF TO AMM AND OPERATIONS CHECK GOOD AT THIS TIME.  AIRCRAFT OK FOR CONTINUED SERVICE.
